Husband with oral cancer having mucous side effects from radiation

CAP
Occasional Contributor

Husband with oral cancer having mucous side effects from radiation

Hi, 

I’m new to this. Does anyone have advice on coping with the mucous (coughing it out)? My husband just had day 18 of radiation. He is supposed to have 30. He had two days of chemo (Cisplatin) the first two days of radiation and then two more days this week. He is coughing constantly but says there is nothing to spit out. I don’t see how he can sleep.

Thanks for any help.

 

Reply
0 Kudos
1 REPLY 1
Regular Contributor

Re: Husband with oral cancer having mucous side effects from radiation

Hi there CAP,

 

I don't know whether or not you've seen this yet but, @CaptainAustrali  started a conversation  a while ago that is bound to have some good information for you as there have been over 140 responses.

                       Your experience with side effects from head & neck cancer treatment (radiatio...

 

I hope this helps you.

 

Budgie

Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.